Loading [MathJax]/extensions/tex2jax.js

Uniform approximation of some classes of linear positive operators expressed by series

Abstract


The paper dealswith a general class of linear positive approximation processes designed using series. For continuous and bounded functions defined on unbounded interval we give rate of convergence in terms of the usual modulus of smoothness. The main goal is to identify functions for which these operators provide uniform approximation over unbounded intervals. Particular cases are delivered.

Authors

Octavian Agratini
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

Bohman–Korovkin theorem; modulus of smoothness; Szász operator; Baskakov operator; Mastroianni operator; Jain operator; Poisson distribution

Paper coordinates

O. Agratini, Uniform approximation of some classes of linear positive operators expressed by series, Applicable Analysis, 94 (2015) no. 8, pp. 1662-1669.

PDF

About this paper

Journal

Applicable Analysis

Publisher Name

Taylor and Francis

Print ISSN
Online ISSN

google scholar link

2015

Related Posts